# SDR U5QA202512220165

- Difficulty date: December 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N151JE
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4134
- Aircraft time: 6,304 hours, 2,697 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LATERAL CONTROL HYD. OFF AMBER MESSAGE REPOSTED DURING MAINTENANCE CHECK FLIGHT.  FOUND BOTH WIRES OF TWISTED SHIELDED PAIR FROM AIRFRAME TO FORCE LINK SENSOR BROKEN AT ADEL CLAMP AT LH AILERON ACTUATOR. CRIMPED ON NEW SPLICES/ENVIRONMENTAL SEALS. REFERENCE G450 WDM 20-00-00. WIRE ROUTING COMPLETED REFERENCING G450 AMM 27-11-17 AILERON FORCE LINKS -REMOVAL/INSTALLATION. FOLLOW ON CHECKS COMPLETE REF G450 AMM 27-11-17.
